# SDR UPS06448475

- Difficulty date: October 20, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1920 - 1960 RBL 75 SEAT TRACK I/B FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.030" BY 1" BY 1 1/4" EXCEED SRM LIMIT.  BS 1870- 2010 RBL 75 SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
